Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rashes near penis area, uncomfortable in walking. What is treatment?

This is really embarrassing at night time when there comes itching near penis area. Involuntarily it gets scratched and skin gets tear out. This makes uncomfortable to walk in day time. I have been using Itch gaurd since more that couple of years but want to get rid of this permanently. What is cause and solution for this.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi and thanks for the query,
the commonest disease that causes itching around the genitals with what you describe is genital herpes virus infection. Diagnosis is generally made on a clinical bases. I suggest you visit your primary care physician for prescription of anti viral drugs and probably some anti histamines to stop the itching. It would also be wise to get your partner treated, in case you are sexually active.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor